# SDR DL76L020245

- Difficulty date: March 1, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 46,782 hours, 7,173 cycles
- Engine: Pwa PW4090
- Engine time: 30,384 hours, 4,716 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 30,384 hours, 4,716 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB REPORTED ENG OIL TEMP HIGH.  CONFIRMED NOT A INDICATION PROBLEM.  MTC IN WORK.  OIL FILTER/CHIP DETECTOR CLEAN.  NO EEC FAULTS.  T/S PER FIM NO FAULTS.  REPLACED AIR/OIL COOLER AND VALVE.  ALSO REPLACED FUEL/OIL COOLER BY PASS VALVE.
